# SDR IPXA2019022099189

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53417652200
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET FR54 @ LBL36REMOVED AND REPLACED NEW SUPPORT BRACKET IAW A300-600 UPS SRM 51-40-21
